# SDR DALA2024110410592

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 51,568 hours, 36,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING LOWER SIDE WALL EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-119 PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. (LP #6342840)
